Skip to Main content Skip to Navigation
New interface
Journal articles

The Econometrics of Auctions with asymmetric anonymous bidders

Abstract : We consider standard auction models when bidders' identities are not-or are only partially-observed by the econometrician. We first adapt the definition of identifiability to a framework with anonymous bids and explore the extent to which anonymity reduces the possibility of identifying private value auction models. Second, in the asymmetric independent private value model which is nonparametrically identified, we generalize Guerre, Perrigne and Vuong's estimation procedure [Optimal nonparametric estimation of first-price auctions, Econometrica 68 (2000) 525-574] and consider the asymptotic properties of our multi-step kernel-based estimator. Monte Carlo simulations illustrate the practical relevance of our estimation procedure in small data sets.
Document type :
Journal articles
Complete list of metadata
Contributor : Caroline Bauer Connect in order to contact the contributor
Submitted on : Tuesday, November 20, 2012 - 9:57:37 AM
Last modification on : Friday, April 29, 2022 - 10:13:01 AM

Links full text



Laurent Lamy. The Econometrics of Auctions with asymmetric anonymous bidders. Econometrics, 2012, 167 (1), pp.113-132. ⟨10.1016/j.jeconom.2011.10.007⟩. ⟨halshs-00754606⟩



Record views